# SDR DHL2005873002

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY DISCHARGED DUE TO LEFT IN ARMED POS.  ALLOWED EMERGENCY LIGHT BATTERIES TO CHARGE TO PEAK AND TESTED PER  DACO M/M 33-50-0.  OP CHECKS SERVICE.
